# SDR ASAA2014043007657

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,661 hours, 7,595 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO LIGHT OFF AFTER NR 1 START LEVER RAISED TO IDLE.  IGNITION SWITCH ON RT POSITION. ACFT GROUNDED. REPLACED LT AND RT MAIN IGNITER PLUGS ON ENGINE NR 1 IN REF TO AMM 74-21-02. PERFORMED IGNITION SYS AUDIBLE TEST IN REF TO AMM 74-00-00.  OPS CHECKS NORMAL, NO FAULTS FOUND, NO DEFECTS NOTED.
